# SDR 05FDEA01133

- Difficulty date: April 26, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727-200
- Aircraft serial: 21626
- Aircraft time: 48,299 hours, 28,901 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BS 950E 3 RT ON KEELBEAM OUTER FLANGE.  REPAIRED PER EA 7-5310-86290.
